# SDR DL757990503

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D30654122
- Condition: Deployed
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L SLIDE FELL OUT ONTO JETWAY.  DOOR OPENED WHILE SLIDE ARMED.  REPLACED L1 SLIDE ASSY AND DOOR ASSIST BOTTLE.
